# SDR DALA2025091506764

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 76,394 hours, 30,791 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIV DE- DUE TO RIGHT ENGINE COMPRESSOR STALL AND FAILURE TO ADVANCE BEYOND 50% N2 DURING CRUISE. ENGINE WAS NOT SHUT DOWN AND DIVERTED TO BZE.   CONTRACT MAINTENANCE FOUND FAN VERY HARD TO TURN AND METAL ON AFT SUMP CHIP DETECTOR. REPLACED RIGHT ENGINE ON LOG PAGE 1193731.
